# SDR IPXA2016062304950

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 15,618 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: F5347537320200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO COMPARTMENT DOOR CUTOUT FWD FRAME SEAL DEPRESSOR GOUGED NUMEROUS SPOTS.  REMOVED GOUGED SEAL DEPRESSOR, REPLACED WITH NEW ONE IAW SRM 51-40-21.
